# SDR SWAA2021040656459

- Difficulty date: March 17, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO COMP WEB UPPER SURFACE SEVERAL SPOTS WITH SURFACE CORROSION FROM BS 767 TO BS 787.RBL-22 . MKD 126-021 WL 155.5 / REMOVED AND REPLACED FLOOR STRUCTURE WEB FOR AFT CARGO COMP BETWEEN STA 767 TO 787 RBL-22 AS PER REF B737-7 SRM 51-40-02-0G-0 AND DWG REF 146A8127. TREATED AND PRIMED AREA AS REQUIRED AS PER B737-7 AMM 51-21-72-370-803 AND 51-21-72-370-803.
